# SDR GTIA9700295

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3418 · Stall Warning System
- Part: Ada Transducer
- Part number: 25147A3B
- Condition: Failed
- Location: E/E Compt
- Part time: 3,421 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MYR - FLT 561 - DURING CLIMB-OUT, THE STALL INDICATION FAILURE LIGHT ILLUMINATED.  THE STALL REC LIGHTS DID NOT ILLUMINATE AND THE STICK SHAKER DID NOT ACTIVATE.  SWITCHING STALL TEST TO EITHER NR 1 OR NR 2 WOULD EXTINGUISH THE STALL INDICATION FAILURE LIGHT FOR ABOUT 30 SECONDS, THEN LIGHT WOULD RE-ILLUMINATE.  LIGHT REMAINED ILLUMINATED UNTIL EXITED THE RUNWAY.  DURING TROUBLESHOOTING, FOUND NR 2 COMPUTER TRANSDUCER BUTTON POPPED.  REPLACED NR 2 ADA TRANSDUCER SYSTEM OPS CHECK GOOD IAW DC-9 MM 34-14-0.  (X)
